# SDR CALA2022072901923

- Difficulty date: July 27, 2022
- Submitted: July 29, 2022
- Operation: Air carrier
- Aircraft: N874UA
- Make and model: Airbus A319-132
- Aircraft serial: 2008
- Aircraft time: 50,559 hours, 31,512 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Selector
- Part number: C247030031
- Condition: Faulty
- Location: Brake
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

[LEVEL 1 CHRONIC]-PARK BRAKE ON MSG-DUE TO HISTORY OF MSGS SHOWN WHILE AIRBORNE,PLEASE REF ASM 32-45-01 AND AWM 32-45-01 AND 31- 54-70 AND VERIFY THE PARKING BRAKE DISCRETE IS CORRECT WHEN VLV IS OFF.VERIFY NO GND IS PRESENT ON BOTH SDAC''S ON PIN AD/7C WITH VLV OFF. REMOVE 72GGA AND VERIFY NO SHORT IS PRESENT ON PIN E.IF WIRING AND DIODE 1804VD CHECKS OUT OK,PLEASE REPLACE 72GG VLV IAW AMM 32-45-51 PB.401 AS PRECAUTION.REF TSM 32-45-00-710-054-A 0 IF ADDITIONAL TROUBLESHOOTING IS NEEDED.SFOLM POZAS U874-5101 CARRIED BY ELB 2 AND  17 FOR GOUND, NO GROUND PRESENT REF TSM 32-45-00-810-805-A. CHECK FOR GROUND ON CONNECTOR 72GGA PIN A/E FOR GROUND WITH BRAKE SELETOR OFF, NO GROUND PRESENT AND DIODE MODULE 1804VD PIN ACCOMPLISHED WIRING CHECKS,ALL CHECKED GOOD.NEXT STEP IS TO CHANGE THE VALVE 72GG. REMOVED AND REPLACED SELECTOR PARK BRAKE IAW AMM 32-45-51 OPS CHECK GOOD COULDNT DUPLICATE DISCREPANCY AT THIS TIME ROTABLE PARTS CHANGE WAS INDICATED - TT # 1121137  SN OFF 0002 IPC REFERENCE # 32-45-03
